So I started my Repronex injections last night. I knew that it was going to burn but my husband said that the medicine was really hard to push in. And when he pulled the needle out, I had a little drop of blood. Also, when I woke up this morning, I had a bruise on my stomach where the injection went in. I don't bruise very easily so I was a little shocked. My Lupron and Follistim injections were a piece of cake so this was all a little shocking. I don't know if this is normal so I'm asking for your expertise advice. Any experience with this girls? Thanks for your help!
Posts You May Be Interested In
Most people with copd also have anxiety.....Dr.suggested taking meds for it.....does it help? Just wondering....
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...